# SDR MALA010296

- Difficulty date: January 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 3,411 hours, 3,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN ST. JOHNS, NF.  DENT ON LT SIDE APPROXIMATELY ONE FOOT AFT OF FWD ENTRY DOOR.  REQUIRES FURTHER INSPECTION OR REPAIR.  MAINTENANCE REPAIRED DENT IAW BAE REPAIR DWB HC536H9316 AND BAE REPAIR INSTRUCTION LEAFLET.
